# SDR DHLA2008745586

- Difficulty date: September 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 357 BETWEEN S-17L AND S-18L.  REPAIRED FUSELAGE SKIN SECTION FROM BS 351 TO BS 360 BETWEEN S-16L AND S-18L DUE TO DENT IAW COOPESA EO COO-2-53-271-08 DTD 9/12/08 DOCUMENTED ON FAA FORM 8110-3.
